Verlagslink DOI: 10.1051/m2an/2015090
Titel: The nonconforming virtual element method
Sprache: Englisch
Autor/Autorin: Ayuso De Dios, Blanca 
Lipnikov, Konstantin 
Manzini, Gianmarco 
Schlagwörter: Elliptic problems; Nonconforming method; Poisson equation; Unstructured meshes; Virtual element method
Erscheinungs­datum: 1-Mai-2016
Quellenangabe: ESAIM: Mathematical Modelling and Numerical Analysis 3 (50): 879-904 (2016-05-01)
Zusammenfassung (englisch): 
We introduce the nonconforming Virtual Element Method (VEM) for the approximation of second order elliptic problems. We present the construction of the new element in two and three dimensions, highlighting the main differences with the conforming VEM and the classical nonconforming finite element methods. We provide the error analysis and establish the equivalence with a family of mimetic finite difference methods. Numerical experiments verify the theory and validate the performance of the proposed method.
URI: http://hdl.handle.net/11420/6151
ISSN: 0764-583X
Zeitschrift: ESAIM: Mathematical Modelling and Numerical Analysis 
Institut: Mathematik E-10 
Dokumenttyp: Artikel/Aufsatz
Enthalten in den Sammlungen:Publications without fulltext

Zur Langanzeige

Seitenansichten

69
Letzte Woche
1
Letzten Monat
2
checked on 06.10.2022

SCOPUSTM   
Zitate

138
Letzte Woche
0
Letzten Monat
5
checked on 30.06.2022

Google ScholarTM

Prüfe

Volltext ergänzen

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.